# SDR AALA200800198

- Difficulty date: January 29, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 84,775 hours, 15,991 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 1582 HAD A TEMPORARY REPAIR.  AREA OF DISCREPANCY IS 3.8 INCH BY 2.7 INCH.  ACCOMPLISHED PERMANENT REPAIR FOR FUSELAGE SKIN AT STATION 1582 STRINGER 25L.
